Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on extremal problems for certain classes of analytic functions


Author: W. E. Kirwan
Journal: Proc. Amer. Math. Soc. 17 (1966), 1028-1030
MSC: Primary 30.52
DOI: https://doi.org/10.1090/S0002-9939-1966-0202995-8
MathSciNet review: 0202995
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. M. Goluzin, A variational method in the theory of analytic functions, Trans. Amer. Math. Soc. 18 (1961), 8-14. MR 0124491 (23:A1803)
  • [2] J. A. Hummel, A variational method for starlike functions, Proc. Amer. Math. Soc. 9 (1958), 82-87. MR 0095273 (20:1779)
  • [3] W. Kaplan, Close-to-convex functions, Michigan Math. J. 1 (1952), 169-185. MR 0054711 (14:966e)
  • [4] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [5] J. Pfaltzgraff, Extremal problems and coefficient regions for analytic functions represented by a Stieltjes integral, Trans. Amer. Math. Soc. 115 (1965), 270-282. MR 0199379 (33:7526)
  • [6] M. S. Robertson, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc. 106 (1963), 236-253. MR 0142756 (26:325)
  • [7] K. Sakaguchi, A variational method for functions with positive real part, J. Math. Soc. Japan 16 (1964), 287-296. MR 0177111 (31:1375)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.52

Retrieve articles in all journals with MSC: 30.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0202995-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society